# SDR MASA200600645

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,486 hours, 9,098 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7271 IAD - ABORTED TAKEOFF DUE TO STALL FAIL CAUTION MESSAGE AND CONFIG SPOILER WARNING MESSAGE.  MX RESET BOTH SYSTEMS.
